By Topic

A minimax theorem for guaranteed terminal error

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Barmish, B. ; Yale University, New Haven, CT, USA ; Fleming, J. ; Thorp, J.

A control law u0guaranteeing a prespecified terminal error is found subject to bounded uncertainties in the initial state. In the general case, this u0is described by a finite-dimensional minimax point y_{0}^{*} . A refinement of this result is given for the case when the set of possible initial states is polyhedral convex.

Published in:

Automatic Control, IEEE Transactions on  (Volume:20 ,  Issue: 6 )